# SDR CA030710004

- Difficulty date: July 9, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,885 hours
- Engine: Pwa JT15D4
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAMPAIGN NOTICE 851-52-20-020 TO INSPECT THE EMERGENCY EXIT FOR STICKING CARRIED OUT. THE EMERGENCY EXIT OF AIRCRAFT WAS INITIALLY DIFFICULT TO OPEN. THE SEAL WAS CLEANED AND INSPECTED AND FOUND SERVICEABLE. THE EMERGENCY EXIT WAS REINSTALLED AND FUNCTION CHECKED NORMALLY.
